International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1990 / Article

Open Access

Volume 13 |Article ID 907526 | https://doi.org/10.1155/S0161171290000187

El-Sayed M. Zayed, El-Sayed F. Elshehawey, "Eigenvalues of the time—dependent fluid flow problem I", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 907526, 6 pages, 1990. https://doi.org/10.1155/S0161171290000187

Eigenvalues of the time—dependent fluid flow problem I

Received19 Apr 1988
Revised19 Nov 1988

Abstract

The direct and inverse boundary value problems for the linear unsteady viscous fluid flow through a closed conduit of a circular annular cross-section Ω with arbitrary time-dependent pressure gradient under the third boundary conditions have been investigated.

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views72
Downloads313
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.